American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A66) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] K. A. Brown, K. R. Goodearl and T. H. Lenagan. Prime ideals in differential operator rings. Catenarity . Trans. Amer. Math. Soc. 317 (1990) 749-772. MR 946215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. D. Burgess and K. R. Fuller. On quasihereditary rings . Proc. Amer. Math. Soc. 106 (1989) 321-328. MR 964453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. S. Passman. Prime ideals in enveloping rings . Trans. Amer. Math. Soc. 302 (1987) 535-560. MR 891634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. T. Stafford. The Goldie rank of a module. Math. Surveys Monogr. 24 (1987) 1-20.
Book volume table of contents   
View Article: PDF

[5] J. T. Stafford. On the ideals of a Noetherian ring . Trans. Amer. Math. Soc. 289 (1985) 381-392. MR 779071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. G. Heinicke and J. C. Robson. Intermediate normalizing extensions . Trans. Amer. Math. Soc. 282 (1984) 645-667. MR 732112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Cohen and S. Montgomery. Group-graded rings, smash products, and group actions . Trans. Amer. Math. Soc. 282 (1984) 237-258. MR 728711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Louis Dale. Monic and monic free ideals in a polynomial semiring in several variables . Proc. Amer. Math. Soc. 61 (1976) 209-216. MR 0427383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John A. Beachy. On maximal torsion radicals. III . Proc. Amer. Math. Soc. 52 (1975) 113-116. MR 0396685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Gordon, Thomas H. Lenagan and J. C. Robson. Krull dimension-nilpotency and Gabriel dimension. Bull. Amer. Math. Soc. 79 (1973) 716-719. MR 0321980.
Abstract, references, and article information   
View Article: PDF

[11] Lance W. Small. Prime ideals in Noetherian ${\text{PI}}$-rings. Bull. Amer. Math. Soc. 79 (1973) 421-422. MR 0313307.
Abstract, references, and article information   
View Article: PDF

[12] Karl Heinrich Hofmann. Representations of algebras by continuous sections. Bull. Amer. Math. Soc. 78 (1972) 291-373. MR 0347915.
Abstract, references, and article information   
View Article: PDF

[13] Klaus W. Roggenkamp. Some orders of infinite lattice type. Bull. Amer. Math. Soc. 77 (1971) 1055-1056. MR 0286819.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1